# SDR UALA2013041902723

- Difficulty date: April 18, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 91,240 hours, 10,972 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: 7946243
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 36H MOUNTED EMERGENCY LIGHT MISSING.  REPLACED SEAT MOUNTED EMERGENCY LIGHT AND REPLACED CABLE FROM SEU TO EMERGENCY LIGHT DUE TO BROKEN WIRE, OPS CHECKED OKAY.  PERFORMED INSPECTION.
